# SDR SWAA2015111846113

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 36,702 hours, 21,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER BULLNOSE LIGHT LENS MISSING AT ROW 6.  INSTALLED LENS IAW AMM.
